Journal of Singularities
volume 9 (2014), 50-55
Received 13 June 2012. Received in revised form 4 November 2013.
Given an algebraic codimension 1 foliation F on the projective space P_C^n, under reasonable conditions on the nature of the singular set, one has that the degree of any invariant variety is at most d+2, where d is the degree of F. In this work we study the extreme case where the degree of the foliation attains its upper bound d+2, so completing results by Brunella.
logarithmic meromorphic forms, holomorphic foliations
Mathematical Subject Classification:
Membre de l'Institut Universitaire de France
IRMAR, UMR 6625 du CNRS
Université de Rennes 1
35042 Rennes, France